# SDR SWAA012248

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 3,847 hours, 2,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER DAMAGED AT OVERWING EXIT ROW.                           R&R EEPLS COVER PER MM.
